# SDR DXTR20224062501

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: General aviation
- Aircraft: N830QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000073
- Aircraft time: 2,385 hours, 1,444 cycles
- Engine: Hnywl AS90721S
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 35L0013020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H T/R I/B FRAME BETWEEN BUCKETS NEEDS PAINT TOUCH-UP.   REPAIR OF PAINT & CORROSSION PER AQRD EWO-5999 REV. IR. & AQRD 912781 REV. A.  REPAIRED C/W ON 8130-3 UNDER WO 32221130, CRS 9AQR662C.
